MAUDE Adverse Event Report: STRYKER CORPORATION; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER CORPORATION; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 0277096326
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a hip hemiarthroplasty, the stryker reciprocating blade (ref 0277-096-326 lot 25051027 expire 03/01/2030) broke just above its base where it is seated in the saw.

Brand Name
NA
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key24245301
Report Number24245301
Device Sequence Number21247158
Product Code GFA
UDI-Device Identifier04546540605627
UDI-Public(01)04546540605627(17)300301(10)25051027
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
Report Date (Section F) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0277096326
Device Catalogue Number0277-096-326
Device Lot Number25051027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight84 KG
Date Report Sent to FDA01/21/2026